# SDR DALA2025010300058

- Difficulty date: December 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 146,906 hours, 21,910 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 FOUND #2 RH PYLON PANEL MISSING. CORRECTIVE ACTION: REPLACED #2 RH PYLON PANEL REF B767-300 AMM 54-53 (6940149)
